| Model Number |
5510-F-402 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Injury (2348)
| Date of Event |
01/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Approximately 4 months after surgery, patient fell, fracturing medial condyle of right femur.It appeared that it wasn't healing.So scheduled for revision of femoral component and liner swap.